# SDR AUS20040028

- Difficulty date: January 18, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 65C2638415A
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TAB FREE PLAY EXCEEDED MAXIMUM LIMIT OF 0.9144MM (0.036IN).  FREE PLAY MEASURED 1.143MM (0.045IN).  FOUND DURING INSPECTION IAW AD/B737/175 AND EI 737-55-12R5.
